... and my husband found i was using too much pain meds again. anyway he took everything away even my xanax. ive been 38 hours with nothing and my worst symptoms is my legs and severe anxiety. having the vertigo does not help either. are my symptoms still gonna get worse? god this is horrible. i had atarted the suboxone but they had bad effects on me so i stopped them 2 weeks or so ago so thats not an avenue i want to try. help!
You need to tell your husband that going cold turkey off of Xanax can cause seizures!!! This is not safe!
As far as the opiates are concerned, google The Thomas Recipe for a list of over the counter meds that you will need while in withdrawal. It is not going to be a walk in the park getting off the pain meds, but it can be done.
best wishes to you,
Hello junior 26; You are being victimized by Spousal Abuse, from an S.O.B. of a husband, and that can be prosecuted by any decent lawyer. Go to your Doctor... better yet get a lawyer first, then bring the lawyer with you to see your doctor. Explain your situation to your dr. with your lawyer presen't. Oh, If you don't have any money, most lawyers will work on a 2/3 and1/3 basis where you get 2/3 of any money and your lawyer gets one third. When you get that setteled and get enough or a promise of enough drugs to tide you over, go, WITH YOUR LAWYER, to your husband and in a calm even voice explain why you're leaving and that it will be up to him whether you will be leaving temporarily or permanantly... Unless that thing that calls itself your husband has a medical degree, It has no right to endanger your life by removing medical prescriptions that your dr. has prescribed for you. One more thing if I may, I sense a guilt trip from you for some reason. could that be true ? It could be my imagination,as I was wrong once before L. o. L!!! (:->) Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 3 answers
Posted 10 Jun 2010 • 1 answer
Posted 23 Dec 2012 • 2 answers
Posted 19 Mar 2013 • 1 answer
Posted 7 May 2017 • 2 answers